RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 5, Pages 1073–1077 (Mi dan42911)  

CYBERNETICS AND THE REGULATION THEORY

Hierarchical relations and an algorithm for isolating undominated sets

. . Vinogradskaa

Institute of Control Sciences, Moscow

Full text: PDF file (640 kB)

Bibliographic databases:
UDC: 519.8+62
Presented: . . 
Received: 16.04.1979

Citation: . . Vinogradskaa, “Hierarchical relations and an algorithm for isolating undominated sets”, Dokl. Akad. Nauk SSSR, 247:5 (1979), 1073–1077

Citation in format AMSBIB
\Bibitem{Vin79}
\by .~.~Vinogradskaa
\paper Hierarchical relations and an algorithm for isolating undominated sets
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 5
\pages 1073--1077
\mathnet{http://mi.mathnet.ru/dan42911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0550470}
\zmath{https://zbmath.org/?q=an:0434.90005}


Linking options:
  • http://mi.mathnet.ru/eng/dan42911
  • http://mi.mathnet.ru/eng/dan/v247/i5/p1073

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019